MathSciNet Relay Station
MathSciNet bibliographic data
MR2393988 60K35 (82B43)
Angel, Omer; Goodman, Jesse; den Hollander, Frank; Slade, Gordon Invasion percolation on regular trees. Ann. Probab. 36 (2008), no. 2, 420–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement